Alert archive / Ohio / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 137, NWS Wilmington, OH

June 5, 20175 counties in Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Jun 5, 2017, 4:33 PM EDT for 5 counties in Ohio. It was in force for 42 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 5, 2017, 4:33 PM EDT (20:33 UTC)
Expired
Jun 5, 2017, 5:15 PM EDT
In force
42 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Auglaize County, OH, Darke County, OH, Mercer County, OH, Miami County, OH, Shelby County, OH

The radar

The Cincinnati radar (KILN), 100 km from the middle of the area, began a volume at 20:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 5, 4:40 PM EDTHAIL 1Maria Stein, OH

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.6 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2017-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 355 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2017-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 59 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
355 J/kg
Mixed-layer CIN
-66 J/kg
Mixed-layer LCL
1109 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
59 m²/s²
0-3 km storm-relative helicity
12 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

804 
WUUS51 KILN 052033
SVRILN
OHC011-037-107-109-149-052115-
/O.NEW.KILN.SV.W.0137.170605T2033Z-170605T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wilmington OH
433 PM EDT MON JUN 5 2017

The National Weather Service in Wilmington has issued a

* Severe Thunderstorm Warning for...
  Western Shelby County in west central Ohio...
  Northeastern Darke County in west central Ohio...
  Southwestern Auglaize County in west central Ohio...
  Southeastern Mercer County in west central Ohio...
  Northwestern Miami County in west central Ohio...

* Until 515 PM EDT.

* At 433 PM EDT, a severe thunderstorm was located near St. Henry,
  moving south at 25 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Troy, Piqua, Greenville, New Bremen, Minster, Versailles,
  Covington, St. Henry, Newport, Bradford, Fort Loramie, Pleasant
  Hill, Ansonia, Hardin, Webster, Russia, Gettysburg, Osgood,
  Chickasaw and Burkettsville.

This includes I-75 in Ohio between mile markers 76 and 85.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 4007 8416 4002 8461 4043 8467 4048 8431
TIME...MOT...LOC 2033Z 351DEG 23KT 4041 8454 

HAIL...1.00IN
WIND...60MPH
 
$$

Novak
3 follow-up statements
737 
WWUS51 KILN 052049
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
449 PM EDT MON JUN 5 2017

OHC011-107-052059-
/O.CAN.KILN.SV.W.0137.000000T0000Z-170605T2115Z/
Auglaize OH-Mercer OH-
449 PM EDT MON JUN 5 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN AUGLAIZE AND
SOUTHEASTERN MERCER COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area.  Therefore, the warning has been cancelled.

LAT...LON 4007 8416 4002 8461 4034 8466 4036 8450
      4036 8443 4038 8427
TIME...MOT...LOC 2049Z 351DEG 23KT 4031 8452 

$$

OHC037-109-149-052115-
/O.CON.KILN.SV.W.0137.000000T0000Z-170605T2115Z/
Shelby OH-Darke OH-Miami OH-
449 PM EDT MON JUN 5 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR SOUTHWESTERN SHELBY...NORTHEASTERN DARKE AND NORTHWESTERN MIAMI
COUNTIES...

At 449 PM EDT, a severe thunderstorm was located near Versailles,
moving south at 25 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Troy, Piqua, Greenville, Versailles, Covington, Newport, Bradford,
Fort Loramie, Pleasant Hill, Ansonia, Hardin, Webster, Russia,
Gettysburg, Osgood, North Star, Rossburg, Lockington, New Weston and
Yorkshire.

This includes I-75 in Ohio between mile markers 76 and 85.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 4007 8416 4002 8461 4034 8466 4036 8450
      4036 8443 4038 8427
TIME...MOT...LOC 2049Z 351DEG 23KT 4031 8452 

HAIL...1.00IN
WIND...60MPH
 
$$

Novak
322 
WWUS51 KILN 052100
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
500 PM EDT MON JUN 5 2017

OHC037-109-149-052115-
/O.CON.KILN.SV.W.0137.000000T0000Z-170605T2115Z/
Shelby OH-Darke OH-Miami OH-
500 PM EDT MON JUN 5 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR SOUTHWESTERN SHELBY...NORTHEASTERN DARKE AND NORTHWESTERN MIAMI
COUNTIES...

At 500 PM EDT, a severe thunderstorm was located over Versailles,
moving south at 25 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Troy, Piqua, Greenville, Versailles, Covington, Newport, Bradford,
Pleasant Hill, Webster, Russia, Gettysburg, Lockington, Union
Corners, Polo, Newbern, Bloomer, Darke County Airport, Abbottsville,
Farrington and Circle Hill.

This includes I-75 in Ohio between mile markers 76 and 85.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 4007 8416 4002 8461 4015 8463 4028 8450
      4030 8441 4030 8425
TIME...MOT...LOC 2100Z 351DEG 23KT 4024 8451 

HAIL...1.00IN
WIND...60MPH
 
$$

Novak
557 
WWUS51 KILN 052111
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
511 PM EDT MON JUN 5 2017

OHC037-109-149-052120-
/O.EXP.KILN.SV.W.0137.000000T0000Z-170605T2115Z/
Shelby OH-Darke OH-Miami OH-
511 PM EDT MON JUN 5 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN SHELBY...
NORTHEASTERN DARKE AND NORTHWESTERN MIAMI COUNTIES WILL EXPIRE AT 515
PM EDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However small hail
and gusty winds are still possible with this thunderstorm.

Please report previous wind damage or hail to the National Weather
Service by going to our website at weather.gov/iln and submitting
your report via social media.

LAT...LON 4007 8416 4002 8461 4015 8463 4028 8450
      4030 8441 4030 8425
TIME...MOT...LOC 2110Z 351DEG 23KT 4018 8450 

$$

Novak

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 4:28 PM EDT, 5 minutes earlier.

Area forecast discussion, Jun 5, 4:28 PM EDT, 5 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
428 PM EDT Mon Jun 5 2017

.SYNOPSIS...
A cold front will move through the region this evening. A large
upper level low pressure system will then meander across the
upper Ohio Valley through much of the rest of the week.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
Line of storms along pre-frontal trough will continue to track
south through the late afternoon and exit the region early this
evening. Other storms have developed in an area of convergence
near the Ohio-Indiana border closer to the cold front. This will
weaken by early evening as well. Steep low level lapse rates and
moderate shear have provided an environment supportive of
stronger cells with a few reaching severe limits. Locally heavy
rain is also occurring.

The front will clear the region late this evening with clearing
behind it. Drier air mass will allow for lows to drop back into
the 50s.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH TUESDAY NIGHT/...
Area will be between high pressure in the western Great Lakes
and an inverted trough along the Appalachians through the
period. North northeast winds off of Lake Erie will spread
moisture into the area. Initially this will result in cumulus on
Tuesday with a few showers possibly spreading into far northern
counties Tuesday night. Temperatures will be below normal with
the forecast not straying too far from guidance.

&&

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
Elongated upper level low will extend from New England/Mid Atlantic
westward back into the Ohio Valley on Wednesday. This will result in
cool conditions and some showers rotating south/southwest around the
mid level circulation.

Models continue to advertise that the center of the upper level low
will probably reach its farthest westward extent on Thursday near
the Ohio/Pennsylvania border. Will maintain low chance of
showers/storms over the eastern half of the CWFA on Thursday.

As mid level ridging works its way into the Plains by weeks end, a
kicker s/wv is forecast to drop southeast across the Great Lakes.
This feature will help give pesky upper level low a push off to the
east. The disturbance will bring a low chance of showers and storms,
roughly over the northwest half of the CWFA from about Friday
afternoon into Saturday morning. Thereafter, it looks like dry
weather and a warming trend can be expected as mid level ridging
begins to take hold across the Ohio Valley area.

Temperatures will start out below normal, upper 60s/lower 70s on
Wednesday, warming into the mid/upper 80s, above normal readings, by
Sunday/Monday.

&&

.AVIATION /20Z MONDAY THROUGH SATURDAY/...
Thunderstorms will move past the Cincinnati terminals in the
next hour. A storm tracking out of northwest Ohio along a cold
front could impact KDAY before 00Z. Once the front passes skies
will clear overnight. It is not out of the question that some
shallow fog could cause temporary visibility restrictions at
KLUK late tonight, but it seems more likely that drier air
spreading in will limit this potential. Some cumulus will
develop late in the TAF period.

OUTLOOK...No significant weather expected.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...None.
KY...None.
IN...None.

&&

SYNOPSIS...
NEAR TERM...
SHORT TERM...
LONG TERM...Hickman
AVIATION...
Hazardous weather outlook, Jun 5, 4:57 AM EDT, 11 hours 36 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
457 AM EDT Mon Jun 5 2017

INZ050-058-059-066-073>075-080-KYZ089>096-OHZ026-034-035-042>046-
051>056-060>063-070>072-077-078-060900-
Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-
Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-
Pendleton-Hardin-Mercer-Auglaize-Darke-Shelby-Logan-Union OH-
Delaware-Miami-Champaign-Clark-Madison-Franklin OH-Licking-Preble-
Montgomery-Greene-Fayette OH-Butler-Warren-Clinton-Hamilton-Clermont-
457 AM EDT Mon Jun 5 2017

This Hazardous Weather Outlook is for East Central Indiana,
Southeast Indiana, Northern Kentucky, Central Ohio, Southwest Ohio
and West Central Ohio.

.DAY ONE...Today and Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

KYZ097>100-OHZ064-065-073-074-079>082-088-060900-
Bracken-Robertson-Mason-Lewis-Pickaway-Fairfield-Ross-Hocking-Brown-
Highland-Adams-Pike-Scioto-
457 AM EDT Mon Jun 5 2017

This Hazardous Weather Outlook is for Northeast Kentucky, Northern
Kentucky, Central Ohio and Southwest Ohio.

.DAY ONE...Today and Tonight.

Scattered thunderstorms will affect the area today. A few of these
storms could become strong to severe with damaging winds and hail the
primary threats. In addition, locally heavy rainfall is possible.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jun 5, 4:10 PM EDT, 23 minutes before
Special Weather Statement
National Weather Service Wilmington OH
410 PM EDT MON JUN 5 2017

INZ073>075-080-KYZ090>093-OHZ077-078-052100-
Switzerland IN-Ripley IN-Ohio IN-Dearborn IN-Boone KY-Kenton KY-
Campbell KY-Gallatin KY-Hamilton OH-Clermont OH-
410 PM EDT MON JUN 5 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT OHIO...SOUTHEASTERN
RIPLEY...DEARBORN...SWITZERLAND...KENTON...CAMPBELL...BOONE...
GALLATIN...CENTRAL HAMILTON AND WEST CENTRAL CLERMONT COUNTIES UNTIL
500 PM EDT...

At 410 PM EDT, radar indicated strong thunderstorms along a line
extending from Remington to near Milan, moving southeast at 30 mph.

STORM HAZARDS INCLUDE...
Winds to 50 mph...
Pea size hail...
Very heavy rain...

Locations impacted include...
Cincinnati, Covington, Independence, Norwood, Erlanger, Fort Thomas,
Newport, Blue Ash, Reading, Montgomery, North College Hill, Madeira,
Edgewood, Alexandria, Elsmere, Wyoming, Cheviot, Fort Mitchell, Villa
Hills and Highland Heights.

This includes the following Interstates...
 I-71 in Kentucky between mile markers 69 and 77.
 I-71 in Ohio between mile markers 0 and 14.
 I-74 in Ohio near mile marker 8, and between mile markers 10 and 19.
 I-75 in Kentucky between mile markers 168 and 191.
 I-75 in Ohio between mile markers 0 and 12.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3917 8529 3923 8436 3887 8425 3875 8501
      3876 8502 3876 8503 3874 8508 3873 8512
TIME...MOT...LOC 2010Z 324DEG 24KT 3921 8433 3911 8520

Novak
Local storm report, Jun 5, 4:16 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
416 PM EDT MON JUN 05 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0411 PM     HAIL             2 WSW CELINA            40.55N 84.61W
06/05/2017  E1.00 INCH       MERCER             OH   EMERGENCY MNGR

            REPORT FROM MERCER COUNTY EMERGENCY MANAGEMENT.

&&

KC
Local storm report, Jun 5, 4:17 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
417 PM EDT MON JUN 05 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     HAIL             4 S WILMINGTON          39.39N 83.84W
06/05/2017  M0.75 INCH       CLINTON            OH   NWS EMPLOYEE

            TIME ESTIMATED FROM RADAR.

&&

HATZOS
Local storm report, Jun 5, 4:18 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
418 PM EDT MON JUN 05 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0353 PM     HAIL             ROCKFORD                40.69N 84.65W
06/05/2017  E0.75 INCH       MERCER             OH   TRAINED SPOTTER

            TIME ESTIMATED BY RADAR.

&&

KC
Special weather statement, Jun 5, 4:25 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service Wilmington OH
425 PM EDT MON JUN 5 2017

OHZ073-082-052100-
Pike OH-Ross OH-
425 PM EDT MON JUN 5 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN PIKE AND
SOUTHEASTERN ROSS COUNTIES UNTIL 500 PM EDT...

At 424 PM EDT, radar indicated strong thunderstorms along a line
extending from 13 miles southeast of Chillicothe to near Bainbridge,
moving southeast at 20 mph.

STORM HAZARDS INCLUDE...
Winds to 50 mph...
Pea size hail...

Locations impacted include...
Waverly, Piketon, Londonderry, Bourneville, Pike County Airport,
Omega, Buchanan, Givens, Summithill, Knockemstiff, Richmond Dale,
Massieville, Linn, Lake White and Scioto Trail State Park.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3917 8277 3917 8278 3904 8280 3903 8311
      3931 8324 3929 8276
TIME...MOT...LOC 2024Z 317DEG 17KT 3925 8275 3926 8320

Novak
Special weather statement, Jun 5, 4:31 PM EDT, 2 minutes before
Special Weather Statement
National Weather Service Wilmington OH
431 PM EDT MON JUN 5 2017

KYZ093-097-099-OHZ078>082-088-052115-
Mason KY-Campbell KY-Bracken KY-Pike OH-Clermont OH-Highland OH-
Scioto OH-Adams OH-Brown OH-
431 PM EDT MON JUN 5 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN MASON...
BRACKEN...CENTRAL CAMPBELL...CLERMONT...BROWN...ADAMS...WESTERN
PIKE...SOUTHERN HIGHLAND AND NORTHWESTERN SCIOTO COUNTIES UNTIL 515
PM EDT...

At 431 PM EDT, radar indicated strong thunderstorms along a line
extending from near Pike Lake to Withamsville, moving south at 40
mph.

STORM HAZARDS INCLUDE...
Winds to 50 mph...
Pea size hail...
Very heavy rain...

Locations impacted include...
Maysville, Georgetown, Amelia, Mount Orab, West Union, Bethel, New
Richmond, Williamsburg, Manchester, Peebles, Ripley, Aberdeen,
Batavia, Augusta, Winchester, Marshall, Sardinia, Seaman, Felicity
and Brooksville.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3887 8423 3887 8425 3911 8431 3919 8319
      3876 8301 3861 8419
TIME...MOT...LOC 2031Z 344DEG 35KT 3918 8321 3904 8428

Novak

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 4:30 AM EDTAreal Flood AdvisoryILNHardin, Logan, Union3 hr
Jun 5, 2:01 PM EDTSpecial Weather StatementILNScioto44 min
Jun 5, 2:21 PM EDTAreal Flood AdvisoryILNPike, Scioto3 hr
Jun 5, 2:43 PM EDTSpecial Weather StatementILNScioto32 min
Jun 5, 2:46 PM EDTSpecial Weather StatementILNButler44 min
Jun 5, 2:54 PM EDTFlash Flood WarningILNScioto3 hr
Jun 5, 3:01 PM EDTSevere Thunderstorm WarningILNButler, Hamilton44 min
Jun 5, 3:08 PM EDTSpecial Weather StatementILNClinton, Warren52 min
Jun 5, 3:18 PM EDTSpecial Weather StatementILNScioto27 min
Jun 5, 3:23 PM EDTAreal Flood AdvisoryILNRoss3 hr
Jun 5, 3:33 PM EDTSpecial Weather StatementILNMercer42 min
Jun 5, 3:40 PM EDTSpecial Weather StatementILNHamilton35 min
Jun 5, 3:47 PM EDTFlash Flood WarningILNScioto3 hr
Jun 5, 3:51 PM EDTAreal Flood AdvisoryILNClinton, Fayette, Highland, Ross, Warren3 hr
Jun 5, 3:53 PM EDTSpecial Weather StatementILNClermont, Highland52 min
Jun 5, 3:56 PM EDTSevere Thunderstorm WarningILNAuglaize, Mercer49 min
Jun 5, 3:57 PM EDTSevere Thunderstorm WarningILNClinton, Highland30 min
Jun 5, 4:10 PM EDTSpecial Weather StatementILNHamilton50 min
Jun 5, 4:25 PM EDTSpecial Weather StatementILNPike35 min
Jun 5, 4:31 PM EDTSpecial Weather StatementILNAdams, Brown, Clermont44 min
Jun 5, 4:56 PM EDTSpecial Weather StatementILNPike49 min
Jun 5, 5:10 PM EDTSpecial Weather StatementILNMiami35 min
Jun 5, 5:32 PM EDTSpecial Weather StatementILNScioto43 min
Jun 5, 5:35 PM EDTSpecial Weather StatementILNMontgomery25 min
Jun 5, 5:54 PM EDTSpecial Weather StatementILNMontgomery36 min
Jun 5, 5:56 PM EDTSpecial Weather StatementILNFayette49 min
Jun 5, 6:02 PM EDTSevere Thunderstorm WarningILNMontgomery28 min
Jun 5, 6:12 PM EDTSpecial Weather StatementILNHocking33 min
Jun 5, 6:22 PM EDTSpecial Weather StatementILNGreene23 min
Jun 5, 6:30 PM EDTSevere Thunderstorm WarningILNClinton, Greene, Montgomery, Warren30 min
Jun 5, 6:38 PM EDTSpecial Weather StatementILNGreene52 min
Jun 5, 6:41 PM EDTSpecial Weather StatementILNHocking34 min
Jun 5, 6:55 PM EDTSpecial Weather StatementILNClinton35 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.